# SDR 2014FA0000357

- Difficulty date: May 19, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- Aircraft: N96NB
- Make and model: Cessna 560XL
- Aircraft serial: 5606074
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Tube
- Part number: 31J230601
- Condition: Binding
- Location: Igniter
- Part time: 1,470 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO OF THE IGNITOR SUPPORT TUBES WERE IN A BIND AND COULD NOT BE REMOVED, ONE PER ENGINE.  WERE ABLE TO REMOVE ONE SUPPORT TUBE ON EACH ENGINE.  WITH THE TUBES REMOVED, IT APPEARS THAT THE COMBUSTION CHAMBER HAS SHIFTED, AND MIS-ALIGNED ITSELF WITH THE GAS GENERATOR CASE, CAUSING THE BINDING OF THE SUPPORT TUBE.  SUSPENDED OUR ATTEMPT TO COMPLY WITH THE NOTED BULLENTIN, AND RESTORED THE ENGINES.  2 ISSUES:  THE IGNITION LEADS HAVE A TENDENCY TO GALL/SEIZE WHEN ATTEMPTING TO REMOVE AS IS NEEDED FOR IGNITOR REPLACEMENT OR INSPECTION.  THE SUPPORT TUBE MUST THEN BE R & R, ALONG WITHTHE LEAD.  HAVE SEEN THIS GALLING EVEN AFT THE USE OF SPECIFIED ANTI-SEIZE COMPOUND.  WITH THE SUPPORT TUBES IN A BIND AND NOT REMOVABLE, AS NOTED ABOVE, THIS SCENARIO WOULD POSSIBLY LEAD TO NEEDING TO REMOVE THE ENGINE AND SPLIT AT THE GAS GENERATOR FLANGE IN ORDER TO REMOVE THE SUPPORT TUBE.  THE MORE CRITICAL ISSUE IS THAT WITH THE SUPPORT TUBE IN A CONSTANT BIND ON THE COMBUSTION CHAMBER, THERE WOULD SEEM TO BE A POSSIBILITY OF FATIGUE OF BOTH PARTS, AND EVENTUAL FAILURE.  ANY FOD IN THIS ARES IS MOST LIKELY GOING TO COME IN CONTACT WITH THE HIGH PRESSURE TURBINE CREATING A POTENTIAL ROTOR BURST SITUATION.
